Follow
Jason Ricardo Hernández Mogollón
Jason Ricardo Hernández Mogollón
Ph.D. Student
Verified email at unal.edu.co
Title
Cited by
Cited by
Year
A Survey on Some Algebraic Characterizations of Hilbert’s Nullstellensatz for Non-commutative Rings of Polynomial Type
A Reyes, J Hernández-Mogollón
Ingeniería y Ciencia 16 (31), 27-52, 2020
32020
The Hilbert's Nullstellensatz over skew Poincaré-Birkhoff-Witt extensions
JR Hernández Mogollón
Departamento de Matemáticas, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–2